# SDR NWAA085503318

- Difficulty date: December 10, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 6,301 hours, 902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT LDMCR HAS VERY STRONG ODOR, HARD ON THE EYES AND CAUSED HEADACHES.  LANDING WAS UNEVENTFUL.
